# SDR CALA2023032200827

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020412
- Condition: Inoperative
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP FOUND WHILE T/S, L00030 LIGHT ASSY BROKEN. REPLACEDLIGHT ASSY PER B757 AMM 33-51-06. OPERATIONAL CHECK GOOD. ACCOMPLISHED ON AMES NR 0100-0248.
